| Texto completo | |
| Autor(es): |
da Silva, Joao Vitor
;
Fiscella, Alessio
;
Viloria, Victor A. Blanco
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Differential Equations; v. 408, p. 43-pg., 2024-08-01. |
| Resumo | |
We study existence and multiplicity of nontrivial solutions of the following problem { - Delta (p) u + (-Delta p)(s)u = lambda | u | (q- 2 )u + | u | (p * - 2) u in Omega, u= 0 on R (N) / Omega where Omega subset of R (N ) is a bounded open set with smooth boundary, dimension N >= 2, parameter lambda > 0, exponents 0 < s < 1 < p < N, , while q is an element of (1, 1 , p*) * ) with p * = (Np )(N-p) . The problem is driven by an operator of mixed order obtained by the sum of the classical p-Laplacian and of the fractional p-Laplacian. We analyze three different scenarios depending on exponent q . For this, we combine variational methods with some topological techniques, such as the Krasnoselskii genus and the Lusternik-Schnirelman category theories. (c) 2024 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU) | |
| Processo FAPESP: | 19/02512-5 - Sistemas e equações diferenciais parciais |
| Beneficiário: | Marcelo da Silva Montenegro |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |